Posted 22 July 2015 - 01:59 PM
You are definitely not alone Hibari, though I understand why it feels that way.
I feel like crying a lot too, though I have nothing in particular to point to as to why I feel sad. I can even have a good interaction with someone, and then walk away feeling sad. However, I've had a lot of sadness through my life..not just on meds and not just in wd..so it makes it all very confusing.
If there is anything valuable to come out of these awful experiences, I'd say one (at least for me) has been reclaiming power around my own health. I won't back down to any health practitioner again either. I'm happy to hear you taking charge of that too, and not succumbing to pressure from practitioners. People even in alternative healing say a lot of things that are not really helpful..that are predicated on their particular belief system around this or that. I'm learning to let those go, at least better than I used to. What they believe isn't that important, as long as they don't try to impose it on me.
No one can know what this is like, without living through it. I talk very little to people in my life about it. While that is isolating at times, it's less problematic than feeling judged or having people say things that I find objectionable or hurtful. Fortunately for me, the only person who's said anything about being on the drugs was my stupid doctor. I think no one else in my life would dare suggest it, given what I've said about ad and how horrible this process has been. Generally, I believe people around me see how much better I am now..although that has certainly taken some time.
Leahy, it pains me to hear about animals being put on these drugs..and I've heard it from people here as well. They can't even make a choice to stop taking them and who knows what they are experiencing on them...
Remeron for depression. Started at 7.5 mg. in 2005. Gradual increases over 8 years, up to 45 mg. in 2012.Began tapering in June 2013. Went from 45 to 30 mg in the first 3-4 months. Held for a couple of months.Started tapering by 3.75 mg every month or 2, with some longer holding periods. Eventually went down to 3.75 mg. about April 2014. Stopped taking Remeron August 2014. Developed issues with histamine a week after stopping--symptoms reduced through diet. Currently having issues with certain foods, especially high histamine.
Current Medications: Synthroid 37.5 mg
Current Supplements:B complex, Vitamin C, D, K2, Quercetin, CoQ10, Tart Cherry, Probiotic, Phytoplankton oil, magnesium lotion or epsom salts bath daily.
What has helped me most: qi gong, exercise, healthy diet, meditation, IV vitamins, homeopathy, massage, acupuncture, chiropractic, music, and cuddling my cats..
My introduction: http://survivinganti...it/#entry144282
Please note: I am not a therapist or medical practitioner. Any suggestions offered come solely from my personal experience in recovering from childhood trauma, therapy, and AD use. Please seek appropriate care for yourself.
“When you recover or discover something that nourishes your soul and brings joy, care enough about yourself to make room for it in your life.”
~Jean Shinoda Bolen